Volume 23, Number 1 (IJIEPM 2012)                   IJIEPM 2012, 23(1): 129-137 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

A New Combining Model for Ranking Generalized Fuzzy numbers. IJIEPM. 2012; 23 (1) :129-137
URL: http://ijiepm.iust.ac.ir/article-1-866-en.html

Abstract:   (5557 Views)

  Because of the suitability of fuzzy numbers in representing uncertain values , ranking the fuzzy numbers has widely applications in different sciences. Many models are presented in field of ranking the fuzzy numbers that each one rank based on special criteria and features. The purpose of this paper is presenting a new method for ranking generalized fuzzy numbers based on some parameters such as membership degree, mean, standard deviation and parametric form of membership function. This paper introduce existing ranking models, comparing them the proposed model is presented .Considering special sets of fuzzy numbers, the advantages of proposed model is expressed. The main purpose of this paper is to present a reliable ranking method for generalized fuzzy numbers.

Full-Text [PDF 3824 kb]   (2645 Downloads)    

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | International Journal of Industrial Engineering & Production Management

Designed & Developed by : Yektaweb